| Model Number |
M00546600 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds was used during a cholangioscopy procedure in the common bile duct (cbd) performed on (b)(6) 2020.According to the complainant, during the procedure, it was noticed that the distal tip of the spyscope ds detached.Reportedly, the detached part was successfully retrieved using a stone extraction balloon.There were no patient complications reported as a result of this event.